MAUDE Adverse Event Report: BAXTER HEALTHCARE - SINGAPORE INTERLINK DUO-VENT SOLUTION SET; SET, ADMINISTRATION, INTRAVSCULAR

BAXTER HEALTHCARE - SINGAPORE INTERLINK DUO-VENT SOLUTION SET; SET, ADMINISTRATION, INTRAVSCULAR
Catalog Number 2C6419
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred on an unspecified date in (b)(6) 2018.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink system solution set was leaking at the luer lock adapter.The leak was observed during patient use.There was no patient injury or medical intervention associated with this event.No additional information is available.

Brand Name
INTERLINK DUO-VENT SOLUTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVSCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - SINGAPORE
singapore
MDR Report Key7659045
Report Number1416980-2018-04043
Device Sequence Number19335969
Product Code FPA
UDI-Device Identifier00085412003948
UDI-Public(01)00085412003948
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K961225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/06/2022
Device Catalogue Number2C6419
Device Lot NumberSR17I07070
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2018
Initial Report FDA Received Date07/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1